Home » Treatment Programs » Detoxification » Meth Detox Center
Methamphetamine is an extremely dangerous narcotic that is capable of causing a variety of unsafe side effects with each dose. To make matters worse, it can also cause unsafe withdrawal symptoms when a user is attempting to quit. Stopping meth use “cold turkey” can be dangerous, and it is often not recommended.
At Cedar Oaks Wellness Center, we offer a safe and comprehensive meth detox program in Ohio. If you are suffering from a severe addiction to meth or if you are worried you could experience unsafe withdrawals, then you should talk to us today about how detoxification can help.
Explore how our Ohio drug & alcohol detox can help you quit abusing drugs & alcohol in a safe & comfortable environment.
Our residential inpatient program in Ohio is dedicated to offering you a safe space where you can find long-term recovery & healing.
If you are looking for a partial hospitalization program in Ohio, Cedar Oaks Wellness Center can help with our partial day program.
We offer evidence-based medication-assisted treatment options at our residential retreat in Ohio at Cedar Oaks Wellness Center.
We offer alumni who complete our program lifetime aftercare services as well as access to our alumni app, Cedar Oaks Cares.
If you are ready to take action, our caring admissions team is standing by 24 hours a day, 7 days a week ready to help.
Withdrawal occurs when someone who has developed a dependency on a substance stops using that substance. The symptoms of withdrawal, their intensity, and how long it takes for them to appear all depend on the type of substance that caused the addiction. As a potent narcotic, methamphetamine can cause withdrawal symptoms within just days of stopping its use. Some users might even begin experiencing withdrawal within 24 hours.
Typical meth withdrawal symptoms include but are not limited to:
Some meth users with a severe addiction will experience jitters and seizures. Typically, the most dangerous withdrawal symptoms are associated with these seizures.